# SDR 95ZZZW703

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42086
- Make and model: Doug DC-8-62
- Aircraft serial: 46132
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 207.159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EVIDENCE OF CORROSION AT LEFT WING LEADING EDGE LOWER SURFACE AT XFS 207.159.  CORROSION FOUND IS BEYOND LIMITS.  CUT OUT DAMAGED AREA.  FABRICATED DOUBLER OF CLAD 7075-T6 .071 AND INSTALLED PER DER EO ARW 950037.  FOUND LEVEL II CORROSION.  (W)
